# SDR SWAA2019052432986

- Difficulty date: May 15, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,163 hours, 16,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SUPPORT GUSSET CRACKED AT INBOARD CORNER AT BS. 500D, STR. 19L.  R&R GUSSET IAW SRM.
